Sunday, September 23, 2007

36 hours to beta

Whew...what a progesterone monster I have been this weekend. Honestly, I have tried to distance myself from folks so they haven't been exposed to the full throttle of my easily brought-on wrath. Ivan has been SO very sweet to me. He always is sweet but to be so nice when I am so crabby...that is a real man.

Ivan and I bought a PPV movie last night. You know, sometimes a good old fashioned scary movie is just really fun! Well, I bought and TiVo'd our movie and we snuggled up around 9PM to watch it. We picked the WRONG MOVIE! Fifteen mins into it I had to delete it. It was terrifying! At one point Ivan said, "oh, I can't be watching this!". As we age do we lose our tolerance for scary movies? It got so bad that I felt like any implanted embryos were in danger for their very survival! The movie was "The Mes*sengers" and if you like to be horrified, go ahead and rent it! It's not scary, it's horrifying.

One of the best scary flicks we ever saw was "The Oth*ers" (with Nicole Kidman). Oh my gosh, if you have not seen it, I highly suggest renting it. It's scary but not "send your embryos running for your cervix" scary.

Also this weekend we bought Halloween costumes. The girls and I are going to be "vampiresses" this year and Ivan was undecided about his costume. He said something about being a....pilot....he IS a pilot but okay, hon, whatever you want to "dress up" as! :) I couldn't help but wonder about any potential changes in my body five weeks from now when I will be wearing said costume.

Symptoms....the arse is quite sore beyond measure. Those shots really start to add up. My cheeks and hips hurt with every step. My bottom feels HUGE and my BB's feel huge. I am an "A" cup and am very aware of my boobs this weekend. How do you big busted women do it? Ack! My jeans are tight...typical bloating.

Late this afternoon I got a sour stomach and that "vomit-y" feeling after eating. Who knows. Progesterone slows digestion so it could just be that.

Here is a question I have for all of you....does progesterone have a cumulative effect as we take it? We have a set dose each day...same amount. Do any potential symptoms start right away or does it slowly build up to bring on the symptoms? I would think you would have the symptoms from day 1 upon starting it. My heavy boobs did not start until Thurs or Friday...the same says I noticed them being heavier with IVF 1 and I was pregnant at that point. Or, does it take the progesterone ten days to build and start causing the symptoms? I would love to know! Please chime in. My only experience was the last cycle.

I SO want to be released from this hell. Thank goodness that beta time is almost here! I honestly don't know what the result will be...it could go either way.

7 comments:

Allformybaby said...

Keep your chin up, if you feel pregnant and you want to claim it for now you can, don't feel like you need to talk yourself out of it. But you said it yourself, it can go both ways and it can. Personally, I was grasping for symptoms with my first cycle and was overwhelmed with them for this one. I was happy to at least think I was pregnant for a little while and now I am having to convince myself that I am at 16 weeks. I don't know if that makes any sense to you but I will be rooting for you none the less.
(((huggs)))
A

Chas said...

As far as symptoms go in regards to progesterone...I think it probably effects everyone differently. I never had any reactions that I noticed, other than the odd smelling urine...but I never had the sore boobs, urge to pee all the time, etc, even when I was pregnant with Lila...so, it's just different for everyone.

Sara said...

Good luck! I really hope that the news is good.

Samantha said...

Those symptoms are very individual. From a medical standpoint, I know that the reason why we have to have the PIO shots every single day is that the progesterone starts to break down very quickly in the system, so I don't know whether it would have a cumulative effect (other than the really sore arse!)

I hope your symptoms are signs of good things to come!

Stephanie said...

hang in there girl, you are almost to beta time!! (I am commenting on monday) I am hoping and praying that your get a high beta number.

I can't tell you about the pio. I didn't really feel symptoms such as yours that early. but that doesn't mean anything, every woman is different and i have never really been that in touch with my body anyway.

fingers crossed!!

Kelly said...

These are great signs! I didn't have any symptoms from PIO shots, but did when I was pg and they sound like these!! Are you going to POAS?????

Von said...

Actually that's a question I'd like to know the answer to as well.
I'm on progesterone this time too and remembered you talking about the side effects of it. I've only had 3 days so far but I feel fine. Nada symptoms. Who knows.
Best of luck with your beta.............So nervous and excited for you.